# SDR ASAA2016032516214

- Difficulty date: March 25, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 3,847 hours, 1,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A370235
- Condition: Dented
- Location: Bs 251-259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED FWD OF BS 259.5 BETWEEN STR 15-16 LT.  ACFT GROUNDED.  SKIN DENT FWD OF BS 259.5 BETWEEN STR 15-16 LT WAS REPAIRED IAW ATS ER 16-02100, DATED 02--APR-2016 AND EA 900ER-53EA-16877, DATED 02-APR-2016.
